# SDR DHL2008765010

- Difficulty date: January 29, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FUSELAGE FRAME GOUGED AT BS 480 BELOW STRINGER 17L.  BLENDED AREA AT BS 480 BELOW STRINGER 17L, ORIGINAL MATERIAL 0.150", MATERIAL REMAINING WAS APPROXIMATE 40% OF THICKNESS LEAVING 60% FOUND TO BE WITHIN LIMITS IAW EO NR OE-N765AT-1-25-08.  TREATED AND PRIMED AREA IAW SRM 51-10-2 AND EVA B253-00043.
